RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Olshanetsky, Mikhail Aronovich

Statistics Math-Net.Ru
Total publications: 35
Scientific articles: 34
Presentations: 3

Number of views:
This page:1919
Abstract pages:10333
Full texts:3284
References:950
Doctor of physico-mathematical sciences (1983)
Speciality: 01.01.03 (Mathematical physics)
Birth date: 27.08.1938
Phone: +7 (495) 123 02 92
Fax: +7 (495) 883 96 01
E-mail: ,
Website: http://wwwth.itep.ru
Keywords: integrable systems, Hitchin systems, representation theory.
UDC: 517.58

Subject:

Integrable systems.

   
Main publications:
  1. M. Olshanetsky, “Elliptic hydrodynamics and quadratic algebra of vector fields on a torus”, Theor. Math. Phys., 150 (2007), 355–370  crossref  mathscinet  zmath
  2. Yu. Chernyakov, A. M. Levin, M. Olshanetsky, A. Zotov, “Elliptic Schlesinger system and Painlevé VI”, Journ. Physics A, 39 (2006), 12083–120102  crossref  mathscinet
  3. A. Levin, M. Olshanetsky, A. Zotov, “Painleve VI”, Rigid Tops and Reflection Equation, 268 (2006), 67–103  mathscinet  zmath
  4. M. Olshanetsky, “Universality of Calogero-Moser model”, J. Nonlin. Math. Phys., 12 (2005), 522–534  crossref  mathscinet
  5. A. Levin, M. Olshanetsky, A. Zotov, “Hitchin Systems - Symplectic Hecke Correspondence and Two-dimensional Version”, Comm. Math. Phys., 236 (2003), 93–133  crossref  mathscinet  zmath  adsnasa

http://www.mathnet.ru/eng/person8471
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:olshanetsky.mikhail-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/189814

Publications in Math-Net.Ru
2019
1. Yu. Chernyakov, S. Kharchev, A. Levin, M. Olshanetsky, A. Zotov, “Generalized Calogero and Toda models”, Pis'ma v Zh. Èksper. Teoret. Fiz., 109:2 (2019),  131–138  mathnet  elib; JETP Letters, 109:2 (2019), 136–143  isi  scopus
2018
2. S. Kharchev, A. Levin, M. Olshanetsky, A. Zotov, “Quasi-compact Higgs bundles and Calogero–Sutherland systems with two types of spins”, J. Math. Phys., 59:10 (2018), 103509, 36 pp.  mathnet  isi  scopus
2017
3. S. Kharchev, A. Levin, M. Olshanetsky, A. Zotov, “Calogero–Sutherland system with two types interacting spins”, Pis'ma v Zh. Èksper. Teoret. Fiz., 106:3 (2017),  173–174  mathnet  elib; JETP Letters, 106:3 (2017), 179–183  isi  scopus
2016
4. Andrey Levin, Mikhail Olshanetsky, Andrei Zotov, “Noncommutative extensions of elliptic integrable Euler–Arnold tops and Painlevé VI equation”, J. Phys. A, 49:39 (2016), 395202, 26 pp.  mathnet  isi  elib  scopus
5. A. Levin, M. Olshanetsky, A. Zotov, “Yang–Baxter equations with two Planck constants”, J. Phys. A, 49:1 (2016), 14003, 19 pp.  mathnet  mathscinet  zmath  isi  scopus
6. A. M. Levin, M. A. Olshanetsky, A. V. Zotov, “Geometry of Higgs bundles over elliptic curves related to automorphisms of simple Lie algebras, Calogero–Moser systems, and KZB equations”, TMF, 188:2 (2016),  185–222  mathnet  mathscinet  elib; Theoret. and Math. Phys., 188:2 (2016), 1121–1154  isi  elib  scopus
2015
7. G. Aminov, A. Levin, M. Olshanetsky, A. Zotov, “Classical integrable systems and Knizhnik–Zamolodchikov–Bernard equations”, Pis'ma v Zh. Èksper. Teoret. Fiz., 101:9 (2015),  723–729  mathnet  elib; JETP Letters, 101:9 (2015), 648–655  isi  scopus
8. A. M. Levin, M. A. Olshanetsky, A. V. Zotov, “Quantum Baxter–Belavin $R$-matrices and multidimensional Lax pairs for Painlevé VI”, TMF, 184:1 (2015),  41–56  mathnet  mathscinet  elib; Theoret. and Math. Phys., 184:1 (2015), 924–939  isi  elib  scopus
2014
9. A. Levin, M. Olshanetsky, A. Zotov, “Planck constant as spectral parameter in integrable systems and KZB equations”, JHEP, 2014, 10, 109, 29 pp.  mathnet  mathscinet  zmath  isi  elib  scopus
10. A. Levin, M. Olshanetsky, A. Zotov, “Relativistic classical integrable tops and quantum $R$-matrices”, JHEP, 2014, 7, 012, 39 pp.  mathnet  isi  scopus
11. A. Levin, M. Olshanetsky, A. Zotov, “Classical integrable systems and soliton equations related to eleven-vertex $R$-matrix”, Nuclear Phys. B, 887 (2014),  400–422  mathnet  mathscinet  zmath  isi  scopus
12. A. M. Levin, M. A. Olshanetsky, A. V. Zotov, “Classification of isomonodromy problems on elliptic curves”, Uspekhi Mat. Nauk, 69:1(415) (2014),  39–124  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:1 (2014), 35–118  isi  elib  scopus
2013
13. A. Levin, M. Olshanetsky, A. Smirnov, A. Zotov, “Characteristic classes of $\mathrm{SL}(N,\mathbb{C})$-bundles and quantum dynamical elliptic $R$-matrices”, J. Phys. A, 46:3 (2013), 35201, 25 pp.  mathnet  mathscinet  zmath  isi  scopus
2012
14. A.  Levin, M. Olshanetsky, A. Smirnov, A. Zotov, “Characteristic classes and Hitchin systems. General construction”, Comm. Math. Phys., 316:1 (2012),  1–44  mathnet  mathscinet  zmath  isi  scopus
15. A. Levin, M. Olshanetsky, A. Smirnov, A. Zotov, “Calogero–Moser systems for simple Lie groups and characteristic classes of bundles”, J. Geom. Phys., 62:8 (2012),  1810–1850  mathnet  mathscinet  zmath  isi  scopus
16. Andrey M. Levin, Mikhail A. Olshanetsky, Andrey V. Smirnov, Andrei V. Zotov, “Hecke Transformations of Conformal Blocks in WZW Theory. I. KZB Equations for Non-Trivial Bundles”, SIGMA, 8 (2012), 095, 37 pp.  mathnet  mathscinet  isi  scopus
2009
17. Andrey M. Levin, Mikhail A. Olshanetsky, Andrei V. Zotov, “Monopoles and Modifications of Bundles over Elliptic Curves”, SIGMA, 5 (2009), 065, 22 pp.  mathnet  mathscinet  isi  scopus
2008
18. A. V. Zotov, A. M. Levin, M. A. Olshanetsky, Yu. B. Chernyakov, “Quadratic algebras related to elliptic curves”, TMF, 156:2 (2008),  163–183  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 156:2 (2008), 1103–1122  isi  scopus
2007
19. M. A. Olshanetsky, “Elliptic hydrodynamics and quadratic algebras of vector fields on a torus”, TMF, 150:3 (2007),  355–370  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 150:3 (2007), 301–314  isi  elib  scopus
2005
20. M. A. Olshanetsky, V.-B. K. Rogov, “dS–AdS Structures in Noncommutative Minkowski Spaces”, TMF, 144:3 (2005),  513–543  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 144:3 (2005), 1315–1343  isi
2003
21. M. A. Olshanetsky, “The large $N$ limits of integrable models”, Mosc. Math. J., 3:4 (2003),  1307–1331  mathnet  mathscinet  zmath
2002
22. M. A. Olshanetsky, V.-B. K. Rogov, “Unitary Representations of the Quantum Lorentz Group and Quantum Relativistic Toda Chain”, TMF, 130:3 (2002),  355–382  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 130:3 (2002), 299–322  isi
2001
23. M. A. Olshanetsky, “Solutions of the Periodic Toda Lattice by the Projection and the Algebraic-Geometric Methods”, TMF, 128:3 (2001),  461–473  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 128:3 (2001), 1225–1235  isi
2000
24. A. M. Levin, M. A. Olshanetsky, “Nonautonomous Hamiltonian systems related to higher Hitchin integrals”, TMF, 123:2 (2000),  237–263  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 123:2 (2000), 609–632  isi
1999
25. M. A. Olshanetsky, V.-B. K. Rogov, “The $q$-Fourier transformation of $q$-generalized functions”, Mat. Sb., 190:5 (1999),  93–112  mathnet  mathscinet  zmath; Sb. Math., 190:5 (1999), 717–735  isi  scopus
1997
26. M. A. Olshanetsky, V.-B. K. Rogov, “$q$-integral representations of modified $q$-Bessel functions and $q$-Macdonald functions”, Mat. Sb., 188:8 (1997),  125–148  mathnet  mathscinet  zmath  elib; Sb. Math., 188:8 (1997), 1235–1258  isi  scopus
1996
27. M. A. Olshanetsky, V.-B. K. Rogov, “Modified $q$-Bessel functions and $q$-Macdonald functions”, Mat. Sb., 187:10 (1996),  109–128  mathnet  mathscinet  zmath; Sb. Math., 187:10 (1996), 1525–1544  isi  scopus
1994
28. M. I. Golenishcheva-Kutuzova, D. R. Lebedev, M. A. Olshanetsky, “Between $\widehat {gl}(\infty )$ and $\widehat {sl}_N$ affine algebras I. Geometrical actions”, TMF, 100:1 (1994),  82–96  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 100:1 (1994), 863–873  isi
1993
29. M. A. Olshanetsky, “Scattering of clusters in quantum calogero model”, TMF, 95:2 (1993),  341–347  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 95:2 (1993), 626–631  isi
1990
30. M. A. Olshanetsky, “Quantum-mechanical calculation of the orders of finite simple groups of Lie type”, TMF, 82:3 (1990),  366–379  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 82:3 (1990), 256–266  isi
1989
31. Ya. I. Kogan, D. G. Markushevich, A. Yu. Morozov, M. A. Olshanetsky, A. M. Perelomov, A. A. Roslyi, “Some examples of instantons in sigma models”, TMF, 79:2 (1989),  185–197  mathnet  mathscinet; Theoret. and Math. Phys., 79:2 (1989), 470–478  isi
1988
32. D. G. Markushevich, M. A. Olshanetsky, A. M. Perelomov, “Ricci-flat compactifications in superstring theory and coxeter automorphisms. II”, TMF, 77:3 (1988),  352–368  mathnet  mathscinet; Theoret. and Math. Phys., 77:3 (1988), 1247–1259  isi
33. D. G. Markushevich, M. A. Olshanetsky, A. M. Perelomov, “Ricci-flat compactifications in superstring theory and Coxeter automorphisms. I”, TMF, 77:2 (1988),  212–223  mathnet  mathscinet; Theoret. and Math. Phys., 77:2 (1988), 1152–1160  isi
1987
34. M. A. Olshanetsky, A. M. Perelomov, A. G. Reiman, M. A. Semenov-Tian-Shansky, “Integrable systems. II”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 16 (1987),  86–226  mathnet  mathscinet  zmath
35. M. A. Olshanetsky, V.-B. K. Rogov, “Adjoint representations of exceptional Lie algebras”, TMF, 72:1 (1987),  3–11  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 72:1 (1987), 679–685  isi
1983
36. M. A. Olshanetsky, “Wave functions of quantum integrable systems”, TMF, 57:1 (1983),  148–153  mathnet  mathscinet; Theoret. and Math. Phys., 57:1 (1983), 1048–1052  isi
1980
37. M. A. Olshanetsky, A. M. Perelomov, “The Toda chain as a reduced system”, TMF, 45:1 (1980),  3–18  mathnet  mathscinet; Theoret. and Math. Phys., 45:1 (1980), 843–854  isi
1978
38. M. A. Olshanetsky, A. M. Perelomov, “Quantum systems related to root systems, and radial parts of Laplace operators”, Funktsional. Anal. i Prilozhen., 12:2 (1978),  57–65  mathnet  mathscinet  zmath; Funct. Anal. Appl., 12:2 (1978), 121–128
1977
39. M. A. Olshanetsky, A. M. Perelomov, “Explicit solutions of some completely integrable Hamiltonian systems”, Funktsional. Anal. i Prilozhen., 11:1 (1977),  75–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:1 (1977), 66–68
1976
40. M. A. Olshanetsky, A. M. Perelomov, “Geodesic flows on symmetric spaces of zero curvature and explicit solution of the generalized calogero model for the classical case”, Funktsional. Anal. i Prilozhen., 10:3 (1976),  86–87  mathnet  mathscinet  zmath; Funct. Anal. Appl., 10:3 (1976), 237–239
1972
41. M. A. Olshanetsky, “The asymptotic behavior of spherical functions”, Uspekhi Mat. Nauk, 27:3(165) (1972),  211–212  mathnet  mathscinet
42. M. A. Olshanetsky, “Green's functions for the Laplace–Beltrami operator on symmetric spaces”, Uspekhi Mat. Nauk, 27:2(164) (1972),  179–180  mathnet  mathscinet
1969
43. M. A. Olshanetsky, “The Martin boundary for the Laplace–Beltrami operator on a Riemannian symmetric space of nonpositive curvature”, Uspekhi Mat. Nauk, 24:6(150) (1969),  189–190  mathnet  mathscinet

1991
44. F. I. Karpelevich, A. U. Klimyk, L. M. Koganov, M. A. Olshanetsky, V.-B. K. Rogov, A. I. Rubinshtein, Ya. A. Smorodinskii, “Naum Yakovlevich Vilenkin (on his seventieth birthday)”, Uspekhi Mat. Nauk, 46:3(279) (1991),  215–217  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:3 (1991), 251–254  isi

Presentations in Math-Net.Ru
1. Quasi-compact Higgs bundles and integrable systems
M. Olshanetsky
International conference «Integrable systems and applications» in honour of M. A. Olshanetsky 80-th birthday
December 11, 2018 16:30   
2. Characteristic classes and Higgs bundles
M. A. Olshanetsky, A. M. Levin
International conference "ALGEBRAIC GEOMETRY: Methods, Relations, and Applications" dedicated to the 70th birthday anniversary of Andrei Nikolaevich Tyurin
February 26, 2010 10:30   
3. Инстантоны и интегрируемые системы
M. A. Olshanetsky
Seminar of the Department of Theoretical Physics, Steklov Mathematical Institute of RAS
April 18, 2007 14:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019